# SDR REXA2012041700525

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,983 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FS 310, 1/4W X 9/16L BY PAX DOOR.  EA NO: CRJ253-00495 DENT REPAIR COMPLIED WITH IAW REO601R-53-21-160.  PERMANENT REPAIR NO FURTHER ACTION REQUIRED.  OK FOR SVC.
